Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Recurring skin infection on using savlon on surrounding area of wound, no relief with antibiotics. Suggestions?

sir i used undiluted savlon on the wound but it has led to skin infection (reddish skin) in the sorrounding area of the wound ,the wound has healed but the skin infection is reappearing even after taking antibiotics and application of external ointment(fudic bnf) since two months.The doctor has tried all the types of treatment.please suggest me something
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Savlon is an antiseptic solution which can cause mild contact irritation when applied to normal skin repeatedly. This irritated skin is predisposed to fungal infections.
I suggest application of combination of steroid and anti fungal cream over the affected area for two weeks. Keep the area clean and dry. If it does not reduce, then get a dermatologist consultation for examination and treatment.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor